# SDR UIEA2019092305558

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,846 hours, 17,286 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0464
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, "L GEN DRIVE" EICAS MSG. LASTED FOR ABOUT 1 MIN THEN WENT AWAY. REMOVED AND REPLACED L ENG IDG IAW AMM 24-11-01. PERFORMED OPS CHECK AND ENGINE RUN IAW AMM 71-00-00. NO FAULTS NOTED, NO MESSAGE PRESENT AT THIS TIME.
